# SDR AALA202211237928

- Difficulty date: November 2, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 35,817 hours, 14,993 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR BEAM LOCATED AT BS 987 AND RBL 44. REPAIRED FLOOR BEAM PER SRM 37-70-57-2R-6 AND EA 340265.
